zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness of solutions to neutral stochastic functional differential equations with infinite delay. (English) Zbl 1195.34123
The authors prove an existence and uniqueness result for a neutral stochastic delay differential equation with unbounded delay driven by Brownian motion with initial condition in the state space of bounded continuous functions on (-,0] taking values in d . Their basic assumption is a local Lipschitz and a linear growth condition on the coefficients with respect to the supremum norm on the state space. The existence proof is based on the usual successive approximation procedure.
MSC:
34K50Stochastic functional-differential equations
34K05General theory of functional-differential equations
34K40Neutral functional-differential equations
47N20Applications of operator theory to differential and integral equations
References:
[1]X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, 1997.
[2]Friedman, A.: Stochastic differential equations and their applications, Stochastic differential equations and their applications 2 (1976)
[3]Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations, (1993)
[4]R.Z. Has’minskii, Stochastic Stability of Differential Equations, Sijthoff and Noorhoff, Rockville, MD, 1981.
[5]Ikeda, N.; Watanabe, S.: Stochastic differential equations and diffusion processes, (1981)
[6]Liu, K.; Xia, X.: On the exponential stability in mean square of neutral stochastic functional differential equations, Systems and control letters 37, 207-215 (1999) · Zbl 0948.93060 · doi:10.1016/S0167-6911(99)00021-3
[7]Arnold, L.: Stochastic differential equations: theory and applications, (1972)
[8]V.B. Kolmanoskii, V.R. Nosov, Stability and periodic Modes of Control Systems with Aftereffect, Nauka, Moscow, 1981. · Zbl 0457.93002
[9]Mao, X.: Exponential stability in mean square of neutral stochastic differential functional equations, Systems and control letters 26, 245-251 (1995) · Zbl 0877.93133 · doi:10.1016/0167-6911(95)00018-5
[10]Luo, Q.; Mao, X.; Shen, Y.: Newcriteria on exponential stability of neutral stochastic differential delay equations, Systems and control letters 55, 826-834 (2006) · Zbl 1100.93048 · doi:10.1016/j.sysconle.2006.04.005
[11]Koimanovskii, V. B.: On the stability of stochastic systems with delay, Problems information transmission 5, No. 4, 59-67 (1969)
[12]Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional differential equations, (1986)